RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ufnarovskii, Victor Anatol'evich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:1321
Abstract pages:2739
Full texts:1354
References:59

http://www.mathnet.ru/eng/person22505
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200337

Publications in Math-Net.Ru
1990
1. V. A. Ufnarovskii, “Combinatorial and asymptotic methods in algebra”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 57 (1990),  5–177  mathnet  mathscinet  zmath
1989
2. V. A. Ufnarovskii, “On the use of graphs for computing a basis, growth and Hilbert series of associative algebras”, Mat. Sb., 180:11 (1989),  1548–1560  mathnet  mathscinet  zmath; Math. USSR-Sb., 68:2 (1991), 417–428  isi
1985
3. V. A. Ufnarovskii, “An independence theorem and its consequences”, Mat. Sb. (N.S.), 128(170):1(9) (1985),  124–132  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:1 (1987), 121–129
1984
4. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Decompositions of classical Lie algebras”, Trudy Mat. Inst. Steklov., 166 (1984),  107–122  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 166 (1986), 117–133
5. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Invariant lattices of type $G_2$ and their groups of automorphisms”, Trudy Mat. Inst. Steklov., 165 (1984),  79–97  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 165 (1985), 85–105
1982
6. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Multiplicative decompositions of simple Lie algebras”, Dokl. Akad. Nauk SSSR, 262:1 (1982),  29–33  mathnet  mathscinet  zmath
7. V. A. Ufnarovskii, “A growth criterion for graphs and algebras defined by words”, Mat. Zametki, 31:3 (1982),  465–472  mathnet  mathscinet  zmath; Math. Notes, 31:3 (1982), 238–241  isi
1981
8. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Orthogonal decompositions of simple Lie algebras”, Dokl. Akad. Nauk SSSR, 260:3 (1981),  526–530  mathnet  mathscinet  zmath
9. A. I. Kostrikin, I. A. Kostrikin, V. A. Ufnarovskii, “Orthogonal decompositions of simple Lie algebras (type $A_n$)”, Trudy Mat. Inst. Steklov., 158 (1981),  105–120  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 158 (1983), 113–129
1980
10. V. A. Ufnarovskii, “Poincaré series of graded algebras”, Mat. Zametki, 27:1 (1980),  21–32  mathnet  mathscinet  zmath; Math. Notes, 27:1 (1980), 12–18  isi
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020